MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED-450-25
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pipeline flex has not been returned for evaluation; product analysis cannot be performed.The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that the distal end of the pipeline flex experienced deployment issues.This event occurred when the pipeline was about 50% out of the catheter.The pipeline was re-sheathed and removed with the catheter.This event occurred during the treatment of an unruptured, saccular aneurysm.The max diameter was 20mm.It is unknown if the anatomy was tortuous or and no additional information is available.The devices were prepared and used per the instructions for use (ifu).No patient injury occurred.The devices were discarded at the site.No additional information could be obtained.

Brand Name
PIPELINE FLEX
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key8677298
Report Number2029214-2019-00525
Device Sequence Number16252421
Product Code OUT
UDI-Device Identifier00836462015852
UDI-Public00836462015852
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100018.S011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED-450-25
Device Lot NumberA322798
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1